# SDR ABXA9500356

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Base
- Part number: 4916865501
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug, 5910134521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE ACCOMPLISHING DC-9 OFF WING INSPECTION, FOUND LEVEL II CORROSION ON THE LEFT FLAP BASE FOR SPRING.  REPLACED WITH NEW BASE FOR SPRING IAW DC-9 OVERHAUL MANUAL 27-50-1.
